Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Positivity of the weights of extended Clenshaw-Curtis quadrature rules


Authors: Takemitsu Hasegawa, Hirosi Sugiura and Tatsuo Torii
Journal: Math. Comp. 60 (1993), 719-734
MSC: Primary 65D30; Secondary 65D32
MathSciNet review: 1176710
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that some extended Clenshaw-Curtis quadrature rules have all weights positive. We also present extended Filippi rules of open type having all weights positive. Conjectures on the possibility of other positive quadrature rules embedded in Clenshaw-Curtis or Filippi rule are suggested.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30, 65D32

Retrieve articles in all journals with MSC: 65D30, 65D32


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1993-1176710-2
PII: S 0025-5718(1993)1176710-2
Keywords: Extended Clenshaw-Curtis rule, numerical integration, positivity of weights
Article copyright: © Copyright 1993 American Mathematical Society